# SDR USAASB00109

- Difficulty date: April 9, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964421
- Condition: Failed
- Location: Lt A/C Bay
- Part time: 28,618 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1930 - EN ROUTE FROM PHL TO PBI, CREW NOTIFIED DISPATCH VIA ACARS THATY THEY WERE LOSING CABIN PRESSURE ALTITUDE AND UNABLE TO CONTROL THE PRESSURE LOSS.  FLIGHT DESCENDED TO FL140 AND WAS MAINTAINING PRESSURE FOR AWHILE, BUT CABIN BEGAN LOSING PRESSURE AGAIN.  ALTITUDE WARNING HORN SOUNDED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LEFT PACK NOT GOING TO HIGH FLOW.  REMOVED AND REPLACED THE LEFT PACK VALVE.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
